MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 12MM A 130MM LENGTH HUMERAL STEM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. 12MM A 130MM LENGTH HUMERAL STEM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 00-4349-012-13
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Muscle Hypotonia (4531)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02669, 0001822565-2022-02670, 0001822565-2022-02671, 0001822565-2022-02672, 0001822565-2022-02673.Concomitant medical products: item#: 00434903611, 36mm a glenosphere; lot#: 62234748.Item#: 00834902502, tm rvs base plt 25mm post +2; lot#: 62274777.Item#: unknown, unknown screw length 36; lot#: unknown.Item#: unknown, unknown screw length 42; lot#: unknown.Item#: unknown, unknown poly; lot#: unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a third revision surgery of their shoulder approximately six (6) years and three (3) month after their second revision surgery.The patient was revised due to pain, radiolucency, and loosening.The patient continues to display atrophy of the surrounding muscles.There were no other additional complications reported at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02670-1, 0001822565-2022-02669-1, 0001822565-2022-02671-1, 0001822565-2022-02672-1, 0001822565-2022-02673-1.Component codes: mechanical (g04)- stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Study reports were provided and reviewed by a health care professional.Review of the available records identified the following: pain noted beginning at on (b)(6) 2015 visit.Deltoid atrophy noted beginning at on (b)(6) 2015 visit.On (b)(6) 2018 visit noted anteroposterior and axillary xray: tricep calcification and humeral radiolucency; no planned intervention at this time.On (b)(6) 2021: revision of right total shoulder due to mechanical loosening & study complete due to device removal.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
12MM A 130MM LENGTH HUMERAL STEM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15422285
Report Number0001822565-2022-02668
Device Sequence Number19469064
Product Code HSD
UDI-Device Identifier00889024268951
UDI-Public(01)00889024268951(17)230131(10)62248463
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number00-4349-012-13
Device Catalogue Number00434901213
Device Lot Number62248463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight78 KG
Patient RaceWhite